GANZ seeks HPV vaccination injured in NZ
[Scoop note, 22/10: The Immunisation Advisory Centre has responded to this press release.]
PRESS RELEASE – FOR IMMEDIATE RELEASE
GANZ seeks HPV vaccination injured in NZ
The European Medicines Agency (EMA is conducting a review of HPV vaccines to ‘further clarify aspects of their safety profile’, Japan no longer adds Gardasil to their recommended vaccination timetable, Ireland’s MP’s are questioning the vaccine’s safety, and there has recently been a sharp increase in the number of families contacting support groups in relation to girls and boys suffering serious health problems post--Gardasil.
Unfortunately, the dismissive attitude of many healthcare professionals, and their consequent failure to acknowledge the potential for vaccine injury, ensures that many girls remain undiagnosed or, sadly, misdiagnosed.
GANZ, the New Zealand arm of the global support network for Gardasil injured, is working closely with groups representing families from the UK, Ireland, Spain, Denmark, Sweden, Italy and the USA, amongst others.
In correspondence dated 15 October 2015, the Hon.
Dr Jonathan Coleman, NZ Minister of Health, admitted that in relation to adverse events reported in NZ: “The total number of reports to end June 2015 was 568, and of these, CARM considered 478 to be related to the vaccine.
Over 200,000 girls have been vaccinated."
GANZ believe that, like many other countries, once the media blackout on reporting Gardasil injuries is lifted, these numbers are likely to climb significantly.
A case in point is Denmark.
Their health ministry originally put out figures that claimed one--in--10,000 girls suffered serious adverse events after receiving the HPV vaccination.
Then a documentary aired on national television.
Suddenly the numbers were revised down to one--in--500 in a matter of weeks.
The Danish government set up clinics specifically to deal with these girls, but even this has resulted in little relief for the sufferers as they now face waiting lists of up to 9--months!
What to look for The typical signs and symptoms reported by girls following HPV vaccination are: dizziness, nausea, fatigue, frequent headaches or migraines, joint and muscle pain, chest pain, thumping or racing heart rate or palpitations, tremulousness (shaking), syncope (fainting), coldness or pain in hands and feet, shortness of breath, new allergies, rashes, menstrual problems, sensitivity to light or noise, difficulties with concentration and memory, seizures, insomnia, POTS (Post Orthostatic Tachycardia Syndrome), CRPS (Complex Regional Pain Syndrome) or PCOS (Polycystic Ovarian Syndrome).
Girls may be given diagnoses of autoimmune conditions, Chronic Fatigue Syndrome or Fibromyalgia … but many girls are either told they have a psychological disorder such as anxiety, panic attacks, conversion disorder, school phobia or depression, or they are simply told their problems are ‘all in their head’.
The complex nature of the health problems reported by girls following HPV vaccination is often severe, painful, disabling and extremely debilitating, with many girls not able to attend school or complete their education, and many left housebound or bedridden for months, or even years.
GANZ does not believe that girls in New Zealand are routinely followed up after reporting adverse reactions.
Spokesperson, Gayle Dickson, also believes that the vast majority of Gardasil injuries are not even being reported to CARM, the New Zealand centre for adverse event reporting).
“Because of the attitude of healthcare professionals in New Zealand and globally, and the non-- or misdiagnoses of many of the symptoms, we believe there are many who remain under the radar of the health authorities."
Where are the injured – have they recovered; have they improved; have they deteriorated; have they since died?
Ms Dickson, the mother of a now 18 year old daughter who has suffered a debilitating number of health issues since receiving three shots of Gardasil in 2010, went on to state: “We went from doctor to doctor, submitted to test after test, changed her diet – nothing helped.
Our A--grade and physically fit teen was now asleep by 7pm, taking ‘nana’ naps after school on the days she could attend, and had grades that were slipping badly.
The run--around continued for over four years until at last someone had the balls to even raise the topic of Gardasil.
It then took another six months to even hear the word ‘CARM’.
“This indicates to me the lack of concerted effort by medical professionals to acknowledge that vaccines CAN and DO cause harm.
Even with the knowledge of Gardasil in my back pocket, and armed with medical studies and case notes, the health professionals we consulted refused to see the link!
Our daughter has had to complete her NCEA 3 through the Te Kura home schooling program, and has put any thought of university next year on hold.
Five years post--Gardasil and we are nowhere nearer resolving our daughter’s health issues!"
What does the future hold?
No one knows!
With a vaccine that was rushed to market and which was dubiously safety--tested with a placebo that wasn’t to WHO standards (by being pure saline), very little information can be found as to whether the girls’ health will improve at all.
The girls sadly face a very uncertain future in relation to their health and fertility.
If your, your daughter, your granddaughter or niece, has developed a new health condition following HPV vaccination, please contact GANZ in confidence: Gayle Dickson on +64 (0)21 2817699 or firstname.lastname@example.org.
GANZ would also like to hear from anyone who has lodged a CARM report or made an ACC claim between 2010 and 2015 related to symptoms displayed post--Gardasil.